# SDR SWAA2023091499281

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,261 hours, 35,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE HAS TWO CRACKED ISOLATORS .<[01] R&R AFT ENTRY DOOR SLIDE ISOLATORS IAW SRM 51-40-02.
